# SDR CALA2023021600453

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767
- Aircraft serial: 29457
- Aircraft time: 82,557 hours, 12,510 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 141T298329
- Condition: Cracked
- Location: Sta 287
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-07143 REV D OP 001 AD2017-17-16 LH NOSE W/W VERT. STIFFENER ON STA 287 BETWEEN WL 159 AND 185 FOUND 1EA SUBSURFACE CRACK AS MARKED. PLEASE ACCOMPLISH REPAIR EA 5310-07143 OP 003 BEFORE FURTHER FLIGHT TRANSFER REF. NON-ROUTINE HX NRC WO.1443421 AND ORIGINATED BY EMP NO. V924733 SEQ: 2425 FOR WORK DETAIL. WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V906449. LH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BETWEEN WL159 AND WL 185 REPAIRED AS PER EA 5310-07143 REV D OP 003 REFER ADD EMP:V906449 RII INSPECT IS OKAY. APPROVED BY HX 170267
